TV Guide 365: Sunday, November 15th, 1964

TV Guide 365: 1964-1965 explores the 1964-1965 television season through listings published in TV Guide. Each day I’ll post listings for the corresponding day from the 1964-1965 season, with complete cast and guest cast details for obscure, short-lived shows.

Sunday, November 15th, 1964

6:30 PROFILES IN COURAGE–Drama (NBC)
The year is 1917 and anti-German sentiment is rampant in wartime America. At a school in Brooklyn, all teachers are asked to sign a loyalty oath, but Mary S. McDowell, a Quaker, refuses–and becomes the object of pressures and vitriolic attacks. Script: Peter S. Feibleman. (60 min.)

7:00 LASSIE–Drama (CBS)
In the conclusion of a two part story, Lassie clashes with the leader of a pack of wild dogs.

7:30 MY FAVORITE MARTIAN–Comedy (CBS)
Martin wants to help Tim meet expenses, so he takes a job as a tutor to an insufferable little boy.

WALT DISNEY’S WORLD (NBC)
[COLOR] Actor Sterling Holloway has a role in both cartoons comprising this hour: He’s the voice of Amos, the Philadelphia churchmouse that inspires Benjamin Franklin in “Ben and Me”; and he narrates Disney’s animated version of Prokofiev’s “Peter and the Wolf.” (60 min.)

BEATLES (ABC)
[SPECIAL] Taped last May in London by “Shindig” producer Jack Good, this hour “Around the Beatles” offers the quartet and other British rock ‘n’ roll groups. John, Paul, Ringo and George do a full-dress parody of a scene from Shakespeare’s “A Midsummer Night’s Dream.” Other English talents on board: Cilla Black, P.J. Proby, Sounds, Inc., Millie Small, the Jets and the Vernon Girls. Director: Rita Gillespie.
“Wagon Train” is pre-empted.

8:00 ED SULLIVAN (CBS)
Sammy Davis Jr. headlines the show, performing numbers from his Broadway musical “Golden Boy.” Other guests are comedians Jackie Vernon and Charlie Drake; singer Kay Stevens; ventriloquist Jay Nemeth, who’s seen in film clips of his Las Vegas show; Peter and Gordon, British vocal-instrumental duo; the Hoganas acrobatic trio; Xavier and his marionettes; Kessler twins, singer-dancers, and Brizio the clown. (Live; 60 min.)

8:30 BILL DANA–Comedy (NBC)
Jose receives a letter informing him that his uncle has passed away and left him a fortune. Jose: Bill Dana. Phillips: Jonathan Harris. Susie: Maggie Peterson.
Guest Cast
Mr. Parker …………… Stanley Adams
Blinky Bennington ………. Andrew Duncan

BROADSIDE (ABC)
The Navy has scheduled a battery of psychological tests to determine how the Waves are reacting to combat stress. When Adrian learns that Molly McGuire’s morale is on the skids, he kindly advances the date of the tests. Lt. Anne Morgan: Kathleen Nolan. Adrian: Edward Andrews. McGuire: Lois Roberts. Trotter: Dick Sargent. Love: Joan Staley.
Guest Cast
Lieutenant Marshall …………… Cliff Norton
Nicky D’Angelo ………. Don Edmonds
Postponed from an earlier date.

9:00 MY LIVING DOLL (CBS)
Bob’s been asked to judge a beauty contest, and Rhonda’s [sic] one of the contestants. Bob: Bob Cummings. Rhoda: Julie Newmar. Irene: Doris Dowling.
Guest Cast
Mr. Whitson ………. Jonathan Hole
Madelyn Sawyer ………. Marian Collier

BONANZA (NBC)
[COLOR] “Between Heaven and Earth.” Little Joe is ornery and trouble because fear keeps him from climbing a near-by mountain. (60 min.)

MOVIE (ABC)
Sunday Night Movie: “Birdman of Alcatraz” (1962) traces the life of Robert Stroud, who became a well-known author and ornithologist during a 43-year solitary confinement for the murder of two men. (Two hours, 30 min.)

9:30 JOEY BISHOP–Comedy (CBS)
Joey’s determined to prove to Larry that he isn’t henpecked–so he plans a night of poker with the boys.

10:00 CANDID CAMERA (CBS)
Irritated hotel customers prove that everybody doesn’t love a lover when a “Candid Camera” couple block a doorway to engage in a long embrace; a young woman devises a bell-ringing device to measure the degree of affection of men; a four-year-old offers his opinions on weddings; and an airline passenger attracts attention when he’s tricked into holding a woman’s purse. Durward Kirby and Allen Funt are the hosts.

ROGUES (NBC)
Tony willingly acts as bait to catch an ingenious pair of swindlers: seductive Simone Carnot, who lures rich young men off to secluded places, and her partner in crime Gregor Szekely, who then drops hints to the vanished youths’ parents that their sons have been kidnapped. Script by Alan Caillou and Stephen Kandel. Tony: Gig Young. Timmy: Robert Coote. Marcel: Charles Boyer. Margaret: Gladys Cooper. (60 min.)
Guest Cast
Gregor Szekely ………. Alexander Scourby
Simone Carnot ………. Gia Scala
Inspector Javert ………. Vincent Gardenia
Chevillat ………. Emile Genest
Latour ………. Ted Roter
Victor Wentworth ………. Charles Watts

10:30 WHAT’S MY LINE? (CBS)


Source:

TV Guide, November 14, 1964 (Volume 12, Number 46, Issue #607) [Western New England Edition] *Read my review of this issue*

One Reply to “TV Guide 365: Sunday, November 15th, 1964”

  1. now your talking MEAT & POTATOES…..after following these TV trivia types for over 40 years…OUR AMERICAN HERITAGE.. and the GREAT ADVENTURE(always Friday nites).. let alone PROFILES IN COURAGE….they have never been re- runned nor re- evaluated…. Correct me if i’m wrong//but the infrequent reruns of YOU ARE THERE were stricktly on our own state run tv channel… maybe 25 years ago====certainly of urgency on this priority list!

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.